# SDR 2008UALA05479

- Difficulty date: August 27, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 29,245 hours, 7,712 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Controller
- Part number: 211734219
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START. HANGS BETWEEN 0-10% RPM. SHUTS DOWN WITH APU FAULT LIGHT ON.  REPLACED APU CONTROLLER, APU BATTERY, BATTERY CHARGER, AND APU STARTER. OPS CHECK OK.
